# SDR SWIA201232069

- Difficulty date: October 27, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 29,092 hours, 38,329 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Failed
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TORQUE WAS APPROXIMATELY 128 PERCENT FOR LESS THAN 5 SECONDS, EEC NR 2 CAME OFFLINE THEN RESET.  (FLT 7780)  PROPELLER REPLACED. (COULD NOT RESEARCH PROP, SYSTEM DOWN)
